Differential information in large games with strategic complementarities

Balbus, Lukasz, Dziewulski, Pawel, Reffett, Kevin and Wozny, Lukasz (2015) Differential information in large games with strategic complementarities. Economic Theory, 59 (1). pp. 201-243. ISSN 0938-2259

[img] PDF - Published Version
Available under License Creative Commons Attribution.

Download (820kB)


We study equilibrium in large games of strategic complementarities (GSC) with differential information. We define an appropriate notion of distributional Bayesian Nash equilibrium and prove its existence. Furthermore, we characterize order-theoretic properties of the equilibrium set, provide monotone comparative statics for ordered perturbations of the space of games, and provide explicit algorithms for computing extremal equilibria. We complement the paper with new results on the existence of Bayesian Nash equilibrium in the sense of Balder and Rustichini (J Econ Theory 62(2):385–393, 1994) or Kim and Yannelis (J Econ Theory 77(2):330–353, 1997) for large GSC and provide an analogous characterization of the equilibrium set as in the case of distributional Bayesian Nash equilibrium. Finally, we apply our results to riot games, beauty contests, and common value auctions. In all cases, standard existence and comparative statics tools in the theory of supermodular games for finite numbers of agents do not apply in general, and new constructions are required.

Item Type: Article
Keywords: Large games, Differential information, Distributional equilibria, Supermodular games, Aggregating the single-crossing property, Computation
Schools and Departments: University of Sussex Business School > Economics
Depositing User: Pawel Dziewulski
Date Deposited: 11 Sep 2018 15:03
Last Modified: 18 Jul 2019 14:00
URI: http://sro.sussex.ac.uk/id/eprint/78640

View download statistics for this item

📧 Request an update